# SDR IPXA09557339

- Difficulty date: September 2, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 20,418 hours, 11,355 cycles
- System (JASC): 7170 · Engine Drains
- Part: Bracket
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 1 ENGINE AFT TURBINE CASE DRAIN LINE LWR SUPPORT BRACKET IS WORN AT FASTENER HOLE AT 6 O'CLOCK.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT BRACKET PER M/M 78-11-04-8.
